| Model Number |
M00558250 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reported event of the needle bent.The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary olympus 25ga needle was used in the node 2r of the trachea during an endobronchial ultrasound (ebus) procedure performed on (b)(6) 2017.According to the complainant, during the procedure, the needle bent about 5cm from the distal tip while attempting to take samples.The needle was visibly when removed from the scope.A second expect pulmonary olympus 25ga needle was used to complete the case.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.